MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER
Model Number MSERIES BI-PHASIC
Medical Device Problem Codes Device Operational Issue (2914); Improper Alarm (2951)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device did not operate correctly.Complainant indicated that the patient subsequently sustained an injury.No further information was available.
 
Additional Manufacturer Narrative
This follow up medwatch report is reporting the evaluation of the device.This follow up medwatch report is also correcting information submitted on the initial medwatch report.The customer was contacted for return of the suspect product.The customer has responded and indicated that they will not be returning the device to zoll for evaluation.A zoll medical representative evaluated the device in a limited capacity at the customer's facility.The device passed testing and no discrepancies were noted.The customer has indicated that the device has been taken out of service.No trend has been identified.
 
Event or Problem Description
Complainant alleged that while attempting to treat a male patient (age unknown), the device displayed a "check pads" message.Complainant indicated that the clinician obtained another device to no avail.Complainant indicated that the patient subsequently sustained an injury.

Brand Name
M SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7061316
Report Number1220908-2017-02995
Device Sequence Number16480162
Product Code MKJ
UDI-Device Identifier00847946013691
UDI-Public00847946013691
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K990762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMSERIES BI-PHASIC
Device Catalogue NumberM SERIES
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date11/27/2017
Supplement Report FDA Received Date01/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;